# SDR 5APR20110815001

- Difficulty date: August 15, 2011
- Submitted: August 24, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N978AF
- Make and model: Pilats PC1247
- Aircraft serial: 1078
- Aircraft time: 691 hours, 712 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Box
- Part number: 9740338136
- Part serial: 391
- Condition: Failed
- Part time: 691 hours, 713 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BUSS-TIE MESSAGE ON START UP, OVERHEAD BUSS TIE CB NOT TRIPPED.  POWER JUNCTION BOX, WAS R & R IAW AMM 12-B-24-52-10-00A-920A-A.  THE ADJUSTMENT/TEST WAS ACCOMPLISHED WITH NO FURTHER FAULTS FOUND IAW AMM 12-B-24-52-10-00A-903A-A.
